Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

On Certain Identities in the Theory of Matrices

Henry Taber
American Journal of Mathematics
Vol. 13, No. 2 (Jan., 1891), pp. 159-172
DOI: 10.2307/2369812
Stable URL:
Page Count: 14
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 3 references.

  • *
    this Journal, Vol. XII, p. 359
  • this Journal. Vol. XII. n. 363
  • *
    this Journal, Vol. XII, p. 387